Authors: Chajda, Ivan
Šešelja, Branimir
Tepavčević, Andreja 
Title: Lattices of compatible relations satisfying a set of formulas
Journal: Algebra Universalis
Volume: 40
Issue: 1
First page: 51
Last page: 58
Issue Date: 1-Jan-1998
Rank: M23
ISSN: 0002-5240
DOI: 10.1007/s000120050080
Abstract: 
The aim of the paper is to give a framework for the generation of algebraic lattices of compatible relations connected with algebras. These compatible relations satisfy a set of formulas (which can include symmetry and/or transitivity). A particular case are lattices elements of which are all relations reflexive on subalgebras satisfying the same set of formulas, e.g., all tolerances, all quasi-orders, all congruences etc., on all subalgebras of the given algebra (the subalgebra lattice being isomorphic with the ideal generated by the diagonal relation). Using the extension and intersection properties (a generalization of the CEP and the CIP), we give conditions under which these lattices satisfy a lattice identity, such as modularity and distributivity.
Keywords: Compatible relation | Congruence | Congruence extension property | Quasi-order | Tolerance | Weak-congruence lattice
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on Jul 13, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.